# SDR ABXA9900673

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 59175331
- Condition: Cracked
- Location: Lt Mlg Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT MAIN LANDING GEAR INBOARD DOOR INNER PAN CRACKED.  REPLACED DOOR IAW DC9 MM.
